# SDR PCAA0209112

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,408 hours, 37,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT FUSELAGE EMERGENCY EXIT LIGHTS FOUND INOPERATIVE.  LIGHTS WERE RELAMPED AND FUSES REPLACED IN BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
